Weighted Jessen's functionals and exponential convexity

Volume 19, Issue 3, pp 171--180 http://dx.doi.org/10.22436/jmcs.019.03.04 Publication Date: May 24, 2019       Article History

Authors

Rishi Naeem - School of Natural Sciences, National University of Sciences and Technology, Islamabad, Pakistan. Matloob Anwar - School of Natural Sciences, National University of Sciences and Technology, Islamabad, Pakistan.


Abstract

In this paper, we give a refinement of the well known Jessen's inequality via weight functions. We discuss \(m\)-exponential convexity of the functions associated with these weighted Jessen's functionals. Cauchy and Lagrange mean value theorems are also given that are useful in the construction of means with Stolarsky property.


Keywords


MSC


References